# SDR DALA2019120307033

- Difficulty date: December 2, 2019
- Submitted: December 4, 2019
- Operation: Air carrier
- Aircraft: N333NB
- Make and model: Airbus A319-114
- Aircraft serial: 1582
- Aircraft time: 48,835 hours, 25,599 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Valve
- Condition: Malfunctioned
- Location: Parking Brake
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

SHIP 3133 - ATO - AT 20 KNOTS DUE TO TAKEOFF CONFIGURATION WARNING WITH ECAM MESSAGE "PARKING BRAKE SET" WITH THE PARKING BRAKE SELECTED OFF. CORRECTIVE ACTION: REPLACED THE PARKING BRAKE CONTROL VALVE.
